Discussions that mention maxzide

Colds & Flu board


Yes, I am well aware of cortisone thinning the skin. That is the reason I wait to see if the Lichen Plantus will clear on it's own rather than use the hi potent cream. It is questionable whether the Lichen Plantus clears up any sooner using the cortisone versus just letting it run it's course.

True, since the Grover's Disease is in the "V" area, exposed to sun for many years, it most likely is related to the sun. I only use a cream, non-steriod on the Grover's Disease when it relentlessly itches since the initial diagnosis. Decided to use the lesser potent cream if it would work and it seems to work when needed.

Both are better now than before, never was real bad.

At the present the only meds I am taking are: Diovan 180 mg, Synthroid 0.1%, Aspirin 81 mg. In the past took Norvasc and Maxzide in addition to the Diovan for BP control.

Past year took lots of Extra Strength Tylenol for aches/pains of fibromyalgia but, since stopping vitamin supplements I do not hurt as much, therefore, do not take Tylenol. I am trying to eliminate all meds possible and go clean and see how my body does. I think doctors have over medicated me over the years.

CoQ10 50 mg and Policosanol added few weeks ago to help lower cholesterol. I have excellent cholesterol, LDL, HDL, Tris, ratio, but doctor wants LDL down to 70 (currently 84) since I am diabetic (controlled via diet/exercise).

The last few months I decided to "detox" and stopped all vitamins, supplements, etc. Stopped Norvasc (calcium channel blocker) and Maxzide (diuretic) due to severe dry eyes. Doctor increased the Diovan for BP and it seems to be working well.

Policosanol is made from "sugar cane wax" and is not a statin drug. It supposedly will lower cholesterol, LDL and raise HDL. Will see what happens. On Policosanol bottle recommends taking CoQ10 along with it.

Due to respiratory problems I take plain Robitussin, Mucinex, Hycodan cough syrup, Z-Pak.

It is amazing, after stopping vitamins I felt better (before the respiratory bug hit). In researching I found that vitamin A is most likely the problem (diet is high in vitamin A, eat lots of green veggies).

Decided to go back on a multi-vitamin few weeks ago and after 3 days did not feel as good. Stopped the multi-vitamin and felt better. I had been on several anti-oxidants the surgeon put me on back in 1986. Apparently my body cannot handle supplements anymore. I stopped Vitamin E about a year ago due to restless legs, it worked, no more restless legs.

My hair is falling out, getting thin all over especially on top. I am hypothyroid and will be tested again in March to be sure synthroid is the right dose. I was not able to take the real thyroid medicine made from pigs, made me climb the wall.

Do any of the meds above ring a bell with you as to being guilty of some of my problems? I know that diuretics are sun sensitive. Not sure about the others. Seems like BP meds are, have not checked in a long time.

Marie